# SDR IPXA2025020758260

- Difficulty date: January 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 93,449 hours, 21,525 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA3034511
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L/H  LONGERON 35 BETWEEN STA 939-959 HAS CORROSION. (114-010) ATA 53-10. INSTALLED NEW SECTION LONGERON, FWD AND AFT SPLICES AT FWD CARGO COMPARTMENT LH LONGERON 35 STA 929-949 REF. MD-11 SRM 53-00-05--2R-1.  ACCOMPLISHED REPAIR PER MD-11 SRM 53-00-05-2R REPAIR 1 REV 71. VERIFIED STEP 21 IS C/W .
